Publication
Title
Snake orbits and related magnetic edge states
Author
Language
English
Source (journal)
Journal of physics : condensed matter. - London
Publication
London : 2000
ISSN
0953-8984
Volume/pages
12(2000), p. 9771-9786
ISI
000165795500009
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 08.09.2017
To cite this reference